# SDR 2003UALA00029

- Difficulty date: January 6, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 44,172 hours, 16,707 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1690-1709, 3 LOCATIONS, RBL 51 AFT DECK PLATE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
